# SDR ASAA1057424

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,653 hours, 3,368 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: MS274182A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CTR FUEL LOW PRESS LIGHT CAME ON AT CRUISE 16,500 LBS IN CTR TANK (RT CTR PUMP WORKS OK).  INSPECTED LT CTR FUEL PUMP WIRINGS AND FOUND TERMINALS AT RELAY R962 ARE TOO CLOSE TO EACH OTHER CAUSING C/B C845 TO POPPED.  REPOSITION TERMINALS AND OPS.  TEST LT CTR FUEL PUMP IAW AMM TASK 28 22 41 PAGE BLOCK 501.  OPERATED FUEL PUMPS FOR 30 MINS WITH NO DEFECTS.  VERIFIED LEFT CTR FUEL BOOST PUMP CIRCUIT BREAKER C845 POPPED WHEN SWITCH WAS TURNED ON PRIOR TO DEFECTS FINDING.  CONFIRMED LEFT CTR FUEL BOOST PUMP OPERATED CORRECTLY WITH C/B C845 NO LONGER POPS AFTER CORRECTIVE ACTIONS HAS BEEN ACCOMPLISHED.  NOTIFIED SEAMC.
